# SDR AALA201509099012

- Difficulty date: September 8, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER ENG START B, FLIGHT ATTENDANT CALLED & REPORTED HAZE & ODOR IN AFT CABIN.  ACCOMPLISHED DETAIL INSPECTION OF CABIN ODOR IAW JC 26L00021001NO ODOR NOTED.
